Best mean square approximations by entire functions of finite degree on a straight line and exact values of mean widths of functional classes

  • S. B. Vakarchuk Днепропетр. ун-т им. А. Нобеля
  • V. G. Doronin


We obtain exact Jackson-type inequalities in the case of the best mean square approximation by entire functions of finite degree $≤ σ$ on a straight line. For classes of functions defined via majorants of averaged smoothness characteristics $Ω_1(f, t ),\; t > 0$, we determine the exact values of the Kolmogorov mean ν-width, linear mean ν-width, and Bernstein mean $ν$-width, $ν > 0$.
How to Cite
Vakarchuk, S. B., and V. G. Doronin. “Best Mean Square Approximations by Entire Functions of Finite Degree on a Straight Line and Exact Values of Mean Widths of Functional Classes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 8, Aug. 2010, pp. 1032–1043,
Research articles